| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter; the date reflected in this report is the date on which bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that the clinician reached out about an issue she's having with her triples.She had a "stretched power injectable lumen for the second time from different lots." this report addresses the second occurrence.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of stretched extension leg tubing is confirmed; however, the exact cause is unknown.Two photographs of two triple lumen powerpicc solo catheters were returned for evaluation.An initial visual observation of the photographs showed the extension leg tubing of the red lumens of each catheter were approximately double the length of the white and grey lumens.The luer hub of the red lumen of each catheter was observed to be connected to an extension set.There were no distinguishing features in the returned photographs of the devices which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.